Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map

Novikov Aleksandr Aleksandrovich
(recent publications)
| by years | scientific publications | by types |

1. Konstantin Borovkov, Yuliya Mishura, Alexander Novikov, Mikhail Zhitlukhin, “Bounds for expected maxima of Gaussian processes and their discrete approximations”, Stochastics, 89:1 (2017), 21–37  mathnet  crossref  mathscinet  isi (cited: 1)  isi (cited: 1)  elib  scopus (cited: 1)
2. Nino Kordzakhia, Alexander Novikov, Bernard Ycart, “Approximations for weighted Kolmogorov–Smirnov distributions via boundary crossing probabilities”, Stat. Comput., 27 (2017), 1513 , 1523 pp.  mathnet  crossref  mathscinet  isi  elib  scopus (cited: 1)
3. A. A. Novikov, S. Alexander, N. E. Kordzahiya, T. Ling, “Pricing of asian-type and basket options via bounds”, Theory Probab. Appl., 61:1 (2017), 94–106  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

4. A. Novikov, A. N. Shiryaev, “Discussion on “Sequential Estimation for Time Series Models” by T. N. Sriram and Ross Iaci”, Sequential Anal., 33:2 (2014), 182–185  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
5. A. A. Novikov, N. E. Kordzahia, “Lower and upper bounds for prices of Asian-type options”, Proc. Steklov Inst. Math., 287:1 (2014), 225–231  mathnet  crossref  crossref  isi (cited: 5)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 5)

6. A. Novikov, A. Shiryaev, “Remarks on moment inequalities and identities for martingales”, Statist. Probab. Lett., 83:4 (2013), 1260–1261  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

7. A. A. Novikov, N. E. Kordzahiya, T. Ling, “On moments of Pitman estimators: the case of fractional Brownian motion”, Theory Probab. Appl., 58:4 (2014), 601–614  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib

8. U. Çetin, A. Novikov, A. N. Shiryaev, “Bayesian sequential estimation of a drift of fractional Brownian motion”, Sequential Anal., 32:3 (2013), 288–296  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 7)
9. A. A. Novikov, N. E. Kordzakhia, “Pitman estimators: an asymptotic variance revisited”, Theory Probab. Appl., 57:3 (2013), 521–529  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)

10. S. Christensen, A. Irle, A. Novikov, “An elementary approach to optimal stopping problems for $\mathrm{AR}(1)$ sequences”, Sequential Anal., 30:1 (2011), 79–93  crossref  mathscinet (cited: 4)  zmath  isi (cited: 10)  elib (cited: 7)  scopus (cited: 10)

11. G. Mititelu, Y. Areepong, S. Sukparungsee, A. Novikov, “Explicit analytical solutions for average run length of CUSUM and EWMA charts”, East-West J. Math., 2010, no. Special Vol., 253–265  mathscinet (cited: 1)  zmath
12. R. Liptser, A. Novikov, A. G. Tartakovsky, “Celebrating Albert Shiryaev's 75th anniversary”, Sequential Anal., 29:2 (2010), 107–111  crossref  mathscinet  scopus
13. J. Hinz, A. Novikov, “On fair pricing of emission-related derivatives”, Bernoulli, 16:4 (2010), 1240–1261  crossref  mathscinet (cited: 4)  zmath  isi (cited: 9)  scopus (cited: 9)
14. K. A. Borovkov, A. N. Downes, A. A. Novikov, “Continuity theorems in boundary crossing problems for diffusion processes”, Contemporary quantitative finance, Springer, Berlin, 2010, 335–351  crossref  mathscinet  zmath

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2018